# SDR 01FDEA00502

- Difficulty date: June 26, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19202
- Aircraft time: 51,863 hours, 37,914 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Fitting
- Condition: Corroded
- Location: Bs 227.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 773 DUR ROUTINE INSP, NLG DOOR UPR LINK FITTING BS 227.8 FND CORRODED. R&R FITTING IAW BAC 727 SRM 51-30-2.
